MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/070
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the endotracheal tube has some external material sticking to the tube.It was observed, at the time of insertion.There has been no report of patient involvement, or no observable clinical symptoms, or a change in symptoms identified in the patient.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed, during visual inspection when the device was observed, to have a foreign material present on it.On further analysis, the foreign material was determined, to be similar to lidocaine anesthetic.The investigation attributed the observed material to user interface, as the contamination likely occurred during use.A review of manufacturing device history records for the reported lot found no discrepancies or anomalies.No actions have been taken at this time.

Brand Name
PORTEX SACETT SUCTION ABOVE CUFF ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17199115
Report Number3012307300-2023-06618
Device Sequence Number20229103
Product Code BTR
UDI-Device Identifier15019315059520
UDI-Public15019315059520
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number100/189/070
Device Catalogue Number100/189/070
Device Lot Number4175611
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown